Jeanie C......August 18 2010 at 12:28 PM
|Cliff (no login)|
Well......it,s been about a month now since I gave ya a shout out. How are things going with ya Hun? Have you gotten accustomed to the increase in your Beta-blockers?
Like you said...The side effects can be tough at times. I hate it when my Doctors titrate me down,or up on mine. Especially when you get use to a certain dosage.
But it,s like they always say..."They weigh the benefits,against the risk"
It,s like I told my Primary Care Physician on one occasion.. "He needs to take some of all these meds himself, to experience all the side effects"
He just looked at me...and grinned like a Jack-ass eatin briars.
Oh well...what can I say? He,s a great doc to me, can,t have it all "My way"
Well,I,ve rambled on enough I guess. Again, always good to hear from you. I hope that you have more vitality,and energy than the last time we spoke....
- Hey Cliff - Jeanie C on Aug 18, 2010, 12:40 PM